# SDR EIAA20121022082

- Difficulty date: October 22, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 94,165 hours, 17,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEC NLG W/W AFT SIDE PANEL BS 400 LBL 42 WL 120 INNER CORNER STRAP FOUND CRACKED.  STRAP REPAIRED PER B747 SRM 53-10-04 FIG 37.
